# SDR IPXA2025071585242

- Difficulty date: June 24, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 24,688 hours, 3,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WHEEL WELL WARNING DISPLAYED AND SOUNDED BFOR ABOUT ONE SECOND WHEN LANDING GEAR SERLECTED DOWN AT 3000 FEET.   R & R MASTER MONITOR A CARD IAW AMM 31-51-02, OPS CHECK GOOD. NO DEFECTS NOTED.
